# SDR 2006FA0000458

- Difficulty date: April 19, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N5494P
- Make and model: Cessna 152
- Aircraft serial: 15284959
- Engine: Lyc O235*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 0400107146
- Condition: Broken
- Location: Flap Cont Sys
- Part time: 12,872 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL, STUDENT SELECTED 30 DEGREE FLAPS, A LOUD POP WAS HEARD, RT FLAP CAME DOWN TO 30 DEGREES, NO MOVEMENT AT LT FLAP. AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED SWAGGED BALL END OF CABLE, PN 0400107-146 BROKE FROM REMAINING CABLE.  SUSPECT HIGH TIME AND CYCLES AS CONTRIBUTING FACTORS.  (K)
